# SDR HALA20240801207

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 40,131 hours, 6,296 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,155 hours, 6,224 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Damaged
- Location: Hyd Suction
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENGINE GREEN HYD SYSTEM SUCTION TUBE DAMAGED PER TASK CARD 330-29-HWI-05. REMOVED AND REPLACED #1 ENGINE GREEN SYSTEM SUCTION TUBE PER AMM 29-11-49 - OPS AND LEAK CHECK GOOD.
